# SDR EISA97263

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR RED LIGHT ON.  CLEANED UP LOCK SENSOR.  CHECK OK PER MM 32-00-00.  (X)
